Alert archive / Oklahoma / Heat Advisories in 2019

Heat Advisory 21, NWS Tulsa, OK

August 18, 201922 counties in Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this heat advisory at Aug 18, 2019, 3:47 AM CDT for 22 counties in Oklahoma; Benton County, Washington County, Arkansas. It took effect at Aug 19, 2019, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2019, 3:47 AM CDT (08:47 UTC)
In effect from
Aug 19, 2019, 1:00 PM CDT
Expired
Aug 19, 2019, 9:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 24 counties

Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2279 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

640 
WWUS74 KTSA 180847
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
347 AM CDT Sun Aug 18 2019

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY...

ARZ019-029-OKZ049-053>057-059>062-064>067-070>076-181700-
/O.NEW.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
/O.CON.KTSA.HT.Y.0020.190818T1800Z-190819T0200Z/
Crawford-Sebastian-Pushmataha-Choctaw-Osage-Washington OK-Nowata-
Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Fort Smith, Antlers, Clayton, 
Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, 
Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
347 AM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from 1 PM to 9 PM CDT Monday. 

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Sunday afternoon and again Monday afternoon.

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.


&&

$$
6 follow-up statements
230 
WWUS74 KTSA 181853
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
153 PM CDT Sun Aug 18 2019

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY...

ARZ020-OKZ058-063-068-069-190300-
/O.EXA.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Franklin-Ottawa-Delaware-Cherokee-Adair-
Including the cities of Ozark, Charleston, Miami, Grove, Jay, 
Tahlequah, and Stilwell
153 PM CDT Sun Aug 18 2019

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from 1 PM to 9 PM CDT Monday. 

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Sunday afternoon and again Monday 
  afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

ARZ019-029-OKZ049-053>057-059>062-064>067-070>076-190300-
/O.CON.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Crawford-Sebastian-Pushmataha-Choctaw-Osage-Washington OK-Nowata-
Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Fort Smith, Antlers, Clayton, 
Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, 
Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
153 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Sunday afternoon and again Monday 
  afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
990 
WWUS74 KTSA 181900
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
200 PM CDT Sun Aug 18 2019

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY...

ARZ019-029-OKZ072-190300-
/O.CAN.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Crawford-Sebastian-Sequoyah-
Including the cities of Van Buren, Fort Smith, and Sallisaw
200 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...
...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Heat
Advisory. 

Thunderstorms moving through the area have cooled temperatures
this afternoon, and heat indices will remain below advisory levels
through the rest of the afternoon.

&&

$$

OKZ049-053>057-059>062-064>067-070-071-073>076-190300-
/O.CON.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-
Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
McAlester, Stigler, Wilburton, and Poteau
200 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Sunday afternoon and again Monday 
  afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

ARZ020-OKZ058-063-068-069-190300-
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Franklin-Ottawa-Delaware-Cherokee-Adair-
Including the cities of Ozark, Charleston, Miami, Grove, Jay, 
Tahlequah, and Stilwell
200 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Sunday afternoon and again Monday 
  afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
924 
WWUS74 KTSA 190204
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
904 PM CDT Sun Aug 18 2019


OKZ049-053>057-059>062-064>067-070-071-073>076-191015-
/O.EXP.KTSA.HT.Y.0020.000000T0000Z-190819T0200Z/
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-
Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, 
Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
McAlester, Stigler, Wilburton, and Poteau
904 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected again Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. >>to reduce risk during
outdoor work the occupational safety and health administration
recommends scheduling frequent rest breaks in shaded or air
conditioned environments. Anyone overcome by heat should be moved
to a cool and shaded location. Heat stroke is an emergency, call
911.

&&

$$

ARZ019-020-029-OKZ058-063-068-069-072-191015-
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Crawford-Franklin-Sebastian-Ottawa-Delaware-Cherokee-Adair-
Sequoyah-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Miami, Grove, Jay, Tahlequah, Stilwell, and Sallisaw
904 PM CDT Sun Aug 18 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY...

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected again Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. >>to reduce risk during
outdoor work the occupational safety and health administration
recommends scheduling frequent rest breaks in shaded or air
conditioned environments. Anyone overcome by heat should be moved
to a cool and shaded location. Heat stroke is an emergency, call
911.


&&

$$
046 
WWUS74 KTSA 190811
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
311 AM CDT Mon Aug 19 2019


ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-191615-
/O.UPG.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
/O.NEW.KTSA.EH.W.0007.190819T1800Z-190820T0200Z/
/O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
311 AM CDT Mon Aug 19 2019

...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...

The National Weather Service in Tulsa has issued an Excessive
Heat Warning, which is in effect from 1 PM this afternoon to 9 PM
CDT this evening. A Heat Advisory has also been issued for Tuesday. 
This Heat Advisory is in effect from 1 PM to 9 PM CDT Tuesday. 

* HEAT INDEX...Maximum heat index values around 108 to 112 
  degrees are expected Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

ARZ001-010-191615-
/O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
/O.EXA.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Benton-Washington AR-
Including the cities of Rogers, Bentonville, Fayetteville, 
and Springdale
311 AM CDT Mon Aug 19 2019

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from 1 PM this afternoon to 9 PM CDT this
evening. A Heat Advisory has also been issued from 1 PM to 9 PM
CDT Tuesday. 

* HEAT INDEX...Maximum heat index values around 103 to 108 
  degrees are expected Monday afternoon. 

* TEMPERATURE...Low to mid 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

OKZ049-053-058-063-068-069-191615-
/O.NEW.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
Pushmataha-Choctaw-Ottawa-Delaware-Cherokee-Adair-
Including the cities of Antlers, Clayton, Hugo, Miami, Grove, 
Jay, Tahlequah, and Stilwell
311 AM CDT Mon Aug 19 2019

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from 1 PM to 9 PM CDT Tuesday. 

* HEAT INDEX...Maximum heat index values around 105 to 110 
  degrees are expected Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
143 
WWUS74 KTSA 191600
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1100 AM CDT Mon Aug 19 2019


ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-200200-
/O.CON.KTSA.EH.W.0007.190819T1800Z-190820T0200Z/
/O.CON.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
1100 AM CDT Mon Aug 19 2019

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT
TUESDAY...

* HEAT INDEX...Maximum heat index values around 110 to 115 
  degrees are expected Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

ARZ001-010-OKZ049-053-058-063-068-069-200200-
/O.CON.KTSA.HT.Y.0021.190819T1800Z-190820T0200Z/
/O.CON.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
Benton-Washington AR-Pushmataha-Choctaw-Ottawa-Delaware-Cherokee-
Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah,
and Stilwell
1100 AM CDT Mon Aug 19 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT
TUESDAY...

* HEAT INDEX...Maximum heat index values around 103 to 108 degrees
  are expected Monday afternoon, and around 103 to 110 degrees
  Tuesday afternoon. 

* TEMPERATURE...Low to mid 90s Monday and low to upper 90s Tuesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$
857 
WWUS74 KTSA 192012
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
312 PM CDT Mon Aug 19 2019

ARZ019-020-029-OKZ054>057-059>062-064>067-070>076-200415-
/O.UPG.KTSA.HT.Y.0022.190820T1800Z-190821T0200Z/
/O.NEW.KTSA.EH.W.0008.190820T1700Z-190821T0200Z/
/O.CON.KTSA.EH.W.0007.000000T0000Z-190820T0200Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, Wilburton, and Poteau
312 PM CDT Mon Aug 19 2019

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM CDT
TUESDAY...

The National Weather Service in Tulsa has issued an Excessive
Heat Warning, which is in effect from noon to 9 PM CDT Tuesday.
The Heat Advisory is no longer in effect. 

* HEAT INDEX...Maximum heat index values around 110 to 115 
  degrees are expected again Monday afternoon. 

* TEMPERATURE...Mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during
outdoor work the occupational safety and health administration
recommends scheduling frequent rest breaks in shaded or air
conditioned environments. Anyone overcome by heat should be moved
to a cool and shaded location. Heat stroke is an emergency, call
911.

&&

$$

ARZ001-010-OKZ049-053-058-063-068-069-200415-
/O.EXT.KTSA.HT.Y.0022.190820T1700Z-190821T0200Z/
/O.CON.KTSA.HT.Y.0021.000000T0000Z-190820T0200Z/
Benton-Washington AR-Pushmataha-Choctaw-Ottawa-Delaware-Cherokee-
Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah,
and Stilwell
312 PM CDT Mon Aug 19 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY NOW IN EFFECT FROM NOON TO 9 PM CDT TUESDAY...

* HEAT INDEX...Maximum heat index values around 103 to 108 
  degrees are expected Monday afternoon, and around 103 to 110 
  degrees Tuesday afternoon. 

* TEMPERATURE...Low to mid 90s Monday and low to upper 90s 
  Tuesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never leave anyone, including pets, in a closed, parked vehicle.
Temperatures inside can reach over 150 degrees quickly, resulting
in heat stroke and death.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 17, 11:50 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Aug 17, 11:50 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Sat Aug 17 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Limited potential for convection between 11-15z across KBVO.
Outside of thunderstorms and the remaining sites, VFR TAF
elements will prevail through the period.

&&

.PREV DISCUSSION... /Issued 940 PM CDT Sat Aug 17 2019/

..UPDATE...

DISCUSSION...
Ongoing storms across western OK continue to weaken and are not
likely to make it into the forecast area overnight. Additional
isolated storms have recently developed over SE KS and this area
may gradually expand in coverage downstream of smaller complex
currently across western KS. The southward extent of storms
through the overnight hours is uncertain thus only low precip
chances mentioned. Warm overnight lows continue with heat advisory
for Sunday continuing to appear warranted.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM to 9 PM CDT Sunday for OKZ049-053>057-
     059>062-064>067-070>076.

AR...Heat Advisory from 1 PM to 9 PM CDT Sunday for ARZ019-029.

&&

AVIATION.....23
Hazardous weather outlook, Aug 17, 5:00 PM CDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Sat Aug 17 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Sat Aug 17 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...This Evening.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing...improving after sunset.

DISCUSSION...
Dangerous heat is ongoing across much of eastern Oklahoma
and west central Arkansas this afternoon.  Heat will gradually
subside after sunset.

Thunderstorm chances will remain across northeast Oklahoma
and far northwest Arkansas this evening through the overnight
hours.  Any storms which do spread into the region will pose a
limited risk of damaging winds.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY through WEDNESDAY...Thunderstorm and Dangerous Heat Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Dangerous heat is expected to persist into early next week as a
ridge of high pressure aloft builds over the region. Afternoon
heat indices between 105 and 110 degrees will be common over much
of the region through Wednesday.

Storm chances will persist on Sunday primarily across
northeast Oklahoma through northwest Arkansas.  Winds aloft coupled
with strong afternoon instability will be sufficient for a few
severe storms Sunday afternoon and evening.  Daily thunderstorm chances
will persist through much of next week, with slightly cooler temperatures
expected for the latter part of the work week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 18, 3:09 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
309 AM CDT Sun Aug 18 2019

OKZ054>056-180845-
Osage OK-Nowata OK-Washington OK-
309 AM CDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...WASHINGTON
AND WESTERN NOWATA COUNTIES UNTIL 345 AM CDT...

At 308 AM CDT, an outflow boundary was located near Bigheart, moving
southeast at 40 to 50 mph.

Winds in excess of 40 mph will be possible with this outflow
boundary as it moves through.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Dewey...                          Barnsdall...
South Coffeyville...              Copan...
Ramona...                         Wynona...
Ochelata...                       Avant...
Lenapah...                        Wann...
Elgin...                          Foraker...
Bigheart...                       Bartlesville Municipal Airport...
Osage Hills State Park...         Pearsonia...
Hulah...                          Sunset Lake...

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9555 3643 9590 3651 9667 3700 9654
TIME...MOT...LOC 0808Z 310DEG 45KT 3682 9618

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:09 AM CDTSpecial Weather StatementTSAOsage, Washington36 min
Aug 18, 4:01 AM CDTSpecial Weather StatementTSACraig, Nowata29 min
Aug 18, 4:12 AM CDTSevere Thunderstorm WarningTSACraig, Nowata48 min
Aug 18, 4:52 AM CDTSpecial Weather StatementTSAOttawa53 min
Aug 18, 11:03 AM CDTSpecial Weather StatementTSACherokee42 min
Aug 18, 11:35 AM CDTSpecial Weather StatementTSAAdair, Cherokee40 min
Aug 18, 11:42 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee48 min
Aug 18, 12:21 PM CDTSpecial Weather StatementTSAAdair, Sequoyah39 min
Aug 18, 12:40 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah38 min
Aug 18, 1:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Aug 18, 1:46 PM CDTRiver Flood AdvisoryTSAOttawa18 hr
Aug 18, 1:55 PM CDTSpecial Weather StatementTSALeFlore35 min
Aug 18, 2:29 PM CDTSpecial Weather StatementTSALeFlore46 min
Aug 18, 1:04 PM CDTSpecial Weather StatementTSACrawford26 min

Nearby

Heat Advisories in Oklahoma, 2019Heat Advisories in Arkansas, 2019Every heat advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.